Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the automorphic functions of the group $ (0,3;2,6,6)$


Author: J. I. Hutchinson
Journal: Trans. Amer. Math. Soc. 5 (1904), 447-460
MSC: Primary 11F12
DOI: https://doi.org/10.1090/S0002-9947-1904-1500683-3
MathSciNet review: 1500683
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F12

Retrieve articles in all journals with MSC: 11F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500683-3
Article copyright: © Copyright 1904 American Mathematical Society